A. Bella, V.I. Malykhin
Tightness and resolvability

Comment.Math.Univ.Carolinae 39,1 (1998) 177-184.

Abstract:We prove resolvability and maximal resolvability of topological spaces having countable tightness with some additional properties. For this purpose, we introduce some new versions of countable tightness. We also construct a couple of examples of irresolvable spaces.

Keywords: resolvability, maximal resolvability, countable fan-tightness, weakly Fr\' echet-Urysohn property, empty interior tightness, disjoint tightness
AMS Subject Classification: 54A10, 54A25, 54C05